# SDR CKSA96257

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37385702
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND C-PIT FITTING CRACKED STA 1220 STRINGER 35R.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-0.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88029.
